MAUDE Adverse Event Report: INMODE LTD. MORPHEUS8; GEI

INMODE LTD. MORPHEUS8; GEI
Catalog Number AG607401A
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 06/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted in compliance with fda regulations 21 cfr part 803 and should not be considered to be an admission that any inmode product is defective or caused serious injury.Inmode has provided all relevant information known to the company as of the submission date of this report and will file a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that three days after the sterile tip was used on a patient, the same sterile tip was re-used on a different patient, resulting in a potential exposure to pathogens.Upon discovery of the device reuse, the patient was notified and encouraged to seek appropriate medical treatment and testing.At the time of this report, no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
This report is submitted in compliance with fda regulations 21 cfr part 803 and should not be considered to be an admission that any inmode product is defective or caused serious injury.Inmode has provided all relevant information known to the company as of the submission date of this report and will file a supplemental report if additional relevant information becomes known.(b)(6) 2025: a folllow-up report is submitted with additional information.The subject patient has informed inmode that she has been tested for possible pathogens and has tested negative.The patient is undergoing a proactive, preventative regimen of medication, and will undergo further testing in the coming months to confirm the negative results.Inmode has also tested the used tip for pathogens and the results came back negative.
 
Event or Problem Description

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key22307613
Report Number3010511300-2025-00865
Device Sequence Number8081787
Product Code GEI
UDI-Device Identifier07290016633412
UDI-Public07290016633412
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200947
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Other,Patient Monitoring,Notification
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAG607401A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite